# SDR YENA2024122701640

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 81,786 hours, 29,413 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#210, SDQ-JFK. (AIRCRAFT DIVERTED TO FLL). 'DURING CLIMB RECEIVED HYD B LO LEVEL CAUTION MESSAGE; INVESTIGATED AND FOUND LEAK COMING FROM THE BLUE ELECTRIC PUMP PRESSURE SWITCH (2074 GJ). REPLACED PRESSURE SWITCH AND SEAL IAW AMM 29-12-17. SERVICES HYDRAULICS IRW 12-12-29. ALL OPS CHECK OK. NO LEAKS NOTED. A/C OK TO CONTINUE SERVICE.'
